3 doctors weighed in:
I am taking narproxn and tremadal for pain on sprained wrist that also has carpal tunnel. Well pain meds are making me so itchy I can't stop scratching?
3 doctors weighed in

Dr. Susan Uhrich
Psychiatry
1 doctor agrees
In brief: Stop the meds and
Call your doctor. Not every patient can tolerate every medication and the right med for you should have no side effects.

In brief: Stop the meds and
Call your doctor. Not every patient can tolerate every medication and the right med for you should have no side effects.
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
Dr. David Hildreth
Surgery - Hand Surgery
In brief: Stop both meds.
Your having a mild allergic reaction to one or both meds.
I would stop both meds., take Benadryl (diphenhydramine) ( ask your pharmacist ) and see your primary md asap.

In brief: Stop both meds.
Your having a mild allergic reaction to one or both meds.
I would stop both meds., take Benadryl (diphenhydramine) ( ask your pharmacist ) and see your primary md asap.
Dr. David Hildreth
Dr. David Hildreth
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors